Why do I get cramps in my legs and pain in the vagina before and during menses ?
Everytime I am due to come on my menstrual cycle I have these horrible pains in my legs and feet, sometimes by my vagina as well. It usually starts a week before my cycle and continues throughout my cycle, or sometimes the pain doesnt start until my cycle is due. I am 28, 5 5, 140lbs, with no medical history and have had these problems since 2010. I believe its my nerve because its like a pinching pain that only goes away after my cycle. Please help :(
you have got the symptoms of dysmaorrhoea,
if you are anemic or generalized weakness you may get this type of pain.
Temporarily you may take paracetamol.
Consult gynaec,she may give 3-4 months hormonal treatment and you will be alright.
ok and bye.
welcome to HealthcareMagic
The symptoms before and during menses are low back pain;lower abdominal pain and cramps;pain in legs that is thigh & back;mood swings;irritability and many more .The symptoms and the intensity varies from female to female so in your case I guess the pinching pain in legs; feet;and even vagina is a part of menses.You can take pain killer when you have these symptoms.Normally most of the menstrual complaints reduce in intensity after normal vaginal child birth so they will reduce in your case also and for more details discuss with your Gynaecologist.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello doctor, I am a 25 yr old female, married and have a 9 month old baby. I am on my midcycle now (35 days menstrual cycle). I have been experiencing cramps in my lower abdomen and back pain for the last 3 days. The cramps are mild but remain throughout the day and get worsened after doing some strenuous work. Please advise.
hello. i been having lower back pain for a couple months,well now im getting bad cramps and the pain is movin down my legs. Im on the mirena i was wondering if this could be the problem? i was only spotting and now im going on 2 weeks on a heavy period
help i am having a terrible time with my period i am in alot of pain and have lost so much blood today it is very heavy Nd black i am wondering if i should go to the emergency or not there is also pain spreading down my legs
Hi doc. Im 19 year old ...I and my boyfriend we had a unpritected sex while im having my 3rd day of menstruation and I notice theres a possibility that I got pregnant. I take a Nordette pill EC I took 4 pills 2:17 pm and after 12 hrs I took again 4 pills and then I stop taking it. Doc it still possible to get me pregnant? I need your answer please
Hi Doctor, it is been three months since I have a surgery to remove only the fibroids. After my first menstrual cycle I had 7 days of bleeding which I had to wear pads. It was not heavy, when I went to see my gynecologist he put me on birth control. I began taking it two days before my menstrual period. I can say I do not have my period, but I still have painful cramps. Why do you think because I am very concerned about that.
Hi doc. Me and my boyfriend had unprotected sex on december 25 2013 at around 3am. I have menstruation on that day and we both know that he ejaculated inside me. So in december 25 at 1pm I took 4 nordette pills. And on december 26 at 1pm I drink it again. My menstruation became light. On december 29 i had blood and i guess its withdrawal bleeding cause its brownish in color.. and lasted for about 4 days. How can it will affect my menstruation cycle? Thankyou!
My husband was masturbating when he ejaculated he had yellowish spotted discharge with no pain. I know we have not been with anyone else sexual and both of us tested negative for STD. We had sex last week when I was in my heavy flow of menstruation. Please Help!!
I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very debiliating.The feeling is like something in stuck inside which is unable to come out.My lower portion gets...